Alert archive / Mississippi / River Flood Warnings in 2014
River Flood Warning 42, NWS Jackson, MS
NWS Jackson, MS issued this river flood warning at Apr 7, 2014, 11:37 AM CDT for Carroll County, Leflore County, Mississippi. It took effect at Apr 7, 2014, 10:30 PM CDT. It was in force for 24 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 7, 2014, 11:37 AM CDT (16:37 UTC)
- In effect from
- Apr 7, 2014, 10:30 PM CDT
- Expired
- Apr 8, 2014, 10:00 PM CDT
- In force
- 24 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Carroll County, MS, Leflore County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 157 km from the middle of the area, began a volume at 16:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Yalobusha River at Whaley (YWGM6).
- Action stage
- 20 ft
- Minor stage
- 21 ft
- Moderate stage
- 24 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
314
WGUS44 KJAN 071637
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
1137 AM CDT MON APR 7 2014
...THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN MISSISSIPPI...
YALOBUSHA AT WHALEY AFFECTING CARROLL AND LEFLORE COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.
ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS)
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.
&&
MSC015-083-082237-
/O.NEW.KJAN.FL.W.0042.140408T0600Z-140409T0300Z/
/YWGM6.1.ER.140408T0600Z.140408T0600Z.140408T1200Z.NO/
1137 AM CDT MON APR 7 2014
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLOOD WARNING FOR
THE YALOBUSHA AT WHALEY
* FROM LATE TONIGHT TO TUESDAY EVENING.
* AT 11:00 AM MONDAY THE STAGE WAS 20.5 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO A CREST NEAR FLOOD
STAGE AFTER MIDNIGHT TONIGHT.
* IMPACT...AT 21 FEET...LOWLAND FLOODING IS OCCURRING NEAR THE
RIVER.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME TUE WED THU CREST TIME DATE
YALOBUSHA RIVER
WHALEY 21 20.5 MON 11 AM 21.0 19.2 17.4 21.0 1 AM 4/8
&&
LAT...LON 3362 9015 3375 9015 3383 8989 3380 8984
3368 9006 3354 9014
$$
DL2 follow-up statements
661
WGUS84 KJAN 080332
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1032 PM CDT MON APR 7 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSISSIPPI...
YALOBUSHA AT WHALEY AFFECTING CARROLL AND LEFLORE COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES.
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.
&&
MSC015-083-090932-
/O.EXT.KJAN.FL.W.0042.140408T0330Z-140409T2324Z/
/YWGM6.1.ER.140408T0136Z.140408T1800Z.140409T0824Z.NO/
1032 PM CDT MON APR 7 2014
...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING...
THE FLOOD WARNING CONTINUES FOR
THE YALOBUSHA AT WHALEY
* FROM THIS EVENING TO WEDNESDAY EVENING.
* AT 10:00 PM MONDAY THE STAGE WAS 21.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.5 FEET BY
EARLY TOMORROW AFTERNOON.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME TUE WED THU CREST TIME DATE
YALOBUSHA RIVER
WHALEY 21 21.0 MON 10 PM 21.4 20.7 18.2 21.5 01 PM 04/08
&&
LAT...LON 3362 9015 3375 9015 3383 8989 3380 8984
3368 9006 3354 9014
$$111
WGUS84 KJAN 081546
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1046 AM CDT TUE APR 8 2014
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS
IN MISSISSIPPI...
YALOBUSHA AT WHALEY AFFECTING CARROLL AND LEFLORE COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.
ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS)
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.
&&
MSC015-083-081616-
/O.CAN.KJAN.FL.W.0042.000000T0000Z-140409T2324Z/
/YWGM6.1.ER.140408T0136Z.140408T0700Z.140408T1320Z.NO/
1046 AM CDT TUE APR 8 2014
THE FLOOD WARNING IS CANCELLED FOR
THE YALOBUSHA AT WHALEY.
* AT 10:00 AM TUESDAY THE STAGE WAS 20.9 FEET AND FALLING.
* THE RIVER FELL BELOW FLOOD STAGE AT 8:20 AM THIS MORNING.
* FLOOD STAGE IS 21 FEET.
* FORECAST...THE RIVER WILL CONTINUE FALLING OVER THE NEXT SEVERAL
DAYS.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME WED THU FRI CREST TIME DATE
YALOBUSHA RIVER
WHALEY 21 20.9 TUE 10 AM 19.2 16.6 13.1 CRESTED
&&
LAT...LON 3362 9015 3375 9015 3383 8989 3380 8984
3368 9006 3354 9014
$$
DLWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Apr 7, 10:13 AM CDT, 1 hour 24 minutes earlier.
Area forecast discussion, Apr 7, 10:13 AM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 1013 AM CDT MON APR 7 2014 .UPDATE...SHOWER AND THUNDERSTORM ACTIVITY HAS PUSHED EAST OF THE FA THIS MORNING LEAVING ONGOING FLOODING ISSUES ACROSS A GOOD PORTION OF THE AREA. THE REST OF THE DAY WILL BE COOL BY APRIL STANDARDS WITH HIGH TEMPERATURES THIS AFTERNOON STRUGGLING TO GET OUT OF THE 50S FOR MOST AREAS THANKS TO COOL ADVECTION AND PERSISTENT CLOUD COVER. A FEW AREAS COULD SEE SOME PEAKS OF SUN THROUGH THE DAY...HOWEVER WIDESPREAD CLEARING OF THE CLOUDS IS NOT ANTICIPATED. CHANGES FOR TODAY INCLUDE AN INCREASE IN CLOUD COVER FOR THE AFTERNOON HRS AND A DECREASE IN AFTERNOON TEMPS FOR MOST AREAS. IF THE CLOUDS CLEAR MORE THAN EXPECTED...ADVERTISED HIGHS FOR THIS AFTERNOON MAY BE A TAD COOL. PREVIOUS DISCUSSION REGARDING THE REMAINDER OF THE WEEK...AS WELL AS AN UPDATED AVIATION DISCUSSION CAN BE FOUND BELOW. /BK/ && .PREV DISCUSSION... /ISSUED 458 AM CDT MON APR 7 2014/ DISCUSSION... TUESDAY...AN IMPRESSIVELY COLD MID/UPPER LEVEL TROUGH WITH H500 TEMPERATURES ~ -25 DEG C WILL MOVE EAST ACROSS THE LOWER MS VALLEY REGION TUESDAY. THE TIMING OF THE TROUGH PASSAGE WILL LINE UP WITH MAXIMUM DAYTIME HEATING TO PRODUCE STEEP LOW-MID LEVEL LAPSE RATES AND SURFACE-BASED CAPE LIKELY EXCEEDING 700 J/KG IN SPITE OF SURFACE TEMPERATURES ONLY IN THE LOWER 60S. INDICATIONS IN HIGH RESOLUTION GUIDANCE ARE THAT STRONG LIFT AHEAD OF THE TROUGH AXIS WILL SUPPORT A LINE OF POTENTIALLY ORGANIZED CONVECTION WHICH SHOULD BE FOLLOWED BY ADDITIONAL SCATTERED THUNDERSTORM ACTIVITY ASSOCIATED WITH DAYTIME HEATING AND CONTINUED CYCLONIC FLOW ALOFT. GIVEN LOW WET BULB ZERO HEIGHTS IN THE 5-7KFT RANGE...SMALL HAIL WILL BE POSSIBLE WITH JUST ABOUT ANY STORM TUESDAY...AND STRONG WIND GUSTS COULD CERTAINLY MIX DOWN TO GROUND WITH 30-35KTS OF FLOW ALOFT AND MUCH OF THE ACTIVITY BEING NEAR-SFC BASED. WILL TRY TO CONVEY THIS SCENARIO THROUGH HAZARD WEATHER PRODUCTS. AS WE GO INTO TUESDAY NIGHT...EXPECT RAPID DIMINISHING OF THE CONVECTIVE PRECIPITATION WITH LOSS OF DAYTIME HEATING AND A RETURN TO DRY BUT CHILLY OVERNIGHT CONDITIONS. /EC/ WEDNESDAY THROUGH NEXT MONDAY...AFTER THE ACTIVE WEATHER OF THE SHORT TERM...QUIETER WEATHER IS CURRENTLY FORECAST FROM MID-WEEK THROUGH AT LEAST THE FIRST HALF OF THE UPCOMING WEEKEND AS HIGH PRESSURE BUILDS INTO AND THROUGH THE FORECAST AREA. WHILE SOME SLIGHTLY COOLER AND DRIER AIR WILL FILTER IN ON WEDNESDAY... CONDITIONS WILL WARM AND MOISTEN THROUGH SATURDAY AS HIGH PRESSURE POSITIONS ITSELF EAST OF THE CWA ON THURSDAY...RESULTING IN SOUTHERLY FLOW ACROSS THE REGION. CLOUDS AND RAIN CHANCES WILL BE ON THE INCREASE SUNDAY THROUGH MONDAY AS ANOTHER SYSTEM IS PROGGED TO AFFECT THE CWA. THERE ARE SOME DISAGREEMENTS IN HOW THE GFS AND ECMWF DEVELOP THIS SYSTEM. HOWEVER...BOTH AGREE WITH THEIR TIMING OF SAID SYSTEM AND BRINGING IT INTO THE FORECAST AREA LATE SUNDAY NIGHT...AND EXITING IT LATE MONDAY NIGHT. AS FAR AS TEMPERATURES ARE CONCERNED THROUGHOUT THE PERIOD...HIGHS WILL CLIMB FROM THE MID AND UPPER 60S OF WEDNESDAY...PEAK IN THE UPPER 70S TO AROUND 80 FRIDAY THROUGH SUNDAY...THEN FALL BACK TO THE UPPER 60S AND LOWER 70S ON MONDAY. IT'S ON MONDAY THAT I STRAYED FROM GUIDANCE A GOOD BIT AS BOTH CLOUDS AND RAIN SHOULD KEEP HIGHS SIGNIFICANTLY LOWER THAN THE NUMBERS FORECAST BY GUIDANCE. LOWS WILL ALSO FOLLOW SUIT AND WARM THROUGH THE PERIOD AS THEY RANGE FROM THE 40S ON THURSDAY MORNING...TO THE 50S EACH NIGHT THEREAFTER THROUGH MONDAY MORNING. /19/ && .AVIATION...WEST TO NORTHWEST WINDS WILL BE A LITTLE GUSTY TODAY... ESPECIALLY THROUGH EARLY AFTERNOON...AS COOLER AIR COMES INTO THE REGION IN THE WAKE OF THE COLD FRONT LAST NIGHT. WIDESPREAD LOW CLOUDS MAINLY IN THE IFR RANGE THIS MORNING WILL SLOWLY BREAK UP THROUGH MID TO LATE AFTERNOON AND IN THE PROCESS PREDOMINANT CEILINGS WILL IMPROVE THROUGH THE MVFR TO VFR SPECTRUM FROM WEST TO EAST. TONIGHT THERE WILL BE SOME POTENTIAL FOR PATCHY FOG FORMATION AND ASSOCIATED FLIGHT CAT RESTRICTIONS IN THE LATE EVENING INTO THE OVERNIGHT HOURS. CONFIDENCE IN THIS OCCURRENCE IS NOT EXTREMELY HIGH RIGHT NOW SO THE DISCUSSION AND TAFS ISSUED THIS AFTERNOON WILL LIKELY HAVE A LITTLE BETTER HANDLE ON THIS POTENTIAL. /BB/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 58 45 65 42 / 5 11 66 9 MERIDIAN 69 43 65 40 / 5 11 75 20 VICKSBURG 57 47 67 42 / 4 12 57 4 HATTIESBURG 69 49 68 42 / 5 8 54 11 NATCHEZ 58 48 65 39 / 5 11 48 1 GREENVILLE 56 46 64 41 / 5 12 64 4 GREENWOOD 55 45 65 41 / 5 11 70 10 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && BK/BB
Hazardous weather outlook, Apr 7, 6:35 AM CDT, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 635 AM CDT MON APR 7 2014 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 081145- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 635 AM CDT MON APR 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A LIMITED RISK FOR SEVERE THUNDERSTORMS TUESDAY AS A WEATHER DISTURBANCE MOVES ACROSS THE REGION. THE PRIMARY RISKS WITH STORMS WILL BE HAIL UP TO QUARTER SIZE AND PERHAPS WIND GUSTS OF 40 TO 50 MPH. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TUESDAY. EC && ...HAZARD LEGEND... NO SHORT TERM HAZARDS EXPECTED. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Local storm report, Apr 7, 9:33 AM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
933 AM CDT MON APR 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM FLASH FLOOD COLLINSVILLE 32.49N 88.84W
04/07/2014 LAUDERDALE MS LAW ENFORCEMENT
MULTIPLE SECONDARY ROADS WERE FLOODED ACROSS THE NORTHERN
PORTION OF THE COUNTY
&&
DLLocal storm report, Apr 7, 9:46 AM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
946 AM CDT MON APR 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 AM FLOOD FOREST 32.36N 89.47W
04/07/2014 SCOTT MS EMERGENCY MNGR
10 ROADS ARE CLOSED ACROSS THE COUNTY DUE TO FLOODING
&&
DLLocal storm report, Apr 7, 9:58 AM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
958 AM CDT MON APR 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLOOD 3 S PINEY WOODS 32.02N 89.99W
04/07/2014 SIMPSON MS PUBLIC
WATER WAS OVER HARRISVILLE BRAXTON ROAD OUTSIDE OF
BRAXTON
0930 AM FLOOD 5 NW STAR 32.15N 90.11W
04/07/2014 RANKIN MS NWS EMPLOYEE
MULTIPLE BUSINESSES WERE FLOODED ALONG HIGHWAY 49 NEAR
STEEN CREEK
&&
DLLocal storm report, Apr 7, 9:59 AM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
959 AM CDT MON APR 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM FLOOD 5 SSE PEARL 32.21N 90.06W
04/07/2014 RANKIN MS NWS EMPLOYEE
FLOODING WAS OCCURING ALONG RICHLAND CREEK AT MS HIGHWAY
469
&&
DLLocal storm report, Apr 7, 10:09 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1009 AM CDT MON APR 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 AM FLOOD 5 NW MENDENHALL 32.01N 89.94W
04/07/2014 SIMPSON MS NWS EMPLOYEE
FLOODING ON DABBS CREEK ALONG US HIGHWAY 49
&&
DLLocal storm report, Apr 7, 10:26 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1026 AM CDT MON APR 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM FLASH FLOOD TALLULAH 32.41N 91.19W
04/06/2014 MADISON LA LAW ENFORCEMENT
SEVERAL ROADS WERE FLOODED AROUND TALLULAH. WATER ENTERED
SEVERAL BUILDINGS...SOME RESIDENTS WERE EVACUATED.
&&
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 7:15 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba | 45 min |
| Apr 6, 7:22 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Simpson, Smith | 38 min |
| Apr 6, 7:28 PM CDT | Severe Thunderstorm Warning | JAN | Jasper | 47 min |
| Apr 6, 7:38 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Noxubee, Winston | 37 min |
| Apr 6, 7:50 PM CDT | Flash Flood Warning | JAN | Madison, Yazoo | 6 hr |
| Apr 6, 7:54 PM CDT | Severe Thunderstorm Warning | JAN | Scott | 51 min |
| Apr 6, 7:56 PM CDT | Special Weather Statement | JAN | Adams | 19 min |
| Apr 6, 8:23 PM CDT | Flash Flood Warning | JAN | Issaquena, Sharkey | 4 hr |
| Apr 6, 8:24 PM CDT | Flash Flood Warning | JAN | Leake, Scott | 4 hr |
| Apr 6, 8:29 PM CDT | Special Weather Statement | JAN | Noxubee | 31 min |
| Apr 6, 8:37 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee | 23 min |
| Apr 6, 8:39 PM CDT | Flash Flood Warning | JAN | Choctaw, Montgomery, Oktibbeha, Webster, Winston | 2 hr |
| Apr 6, 8:49 PM CDT | Flash Flood Warning | JAN | Attala, Holmes, Humphreys | 4 hr |
| Apr 6, 9:19 PM CDT | Special Weather Statement | JAN | Rankin | 46 min |
| Apr 6, 9:54 PM CDT | Flash Flood Warning | JAN | Adams, Claiborne, Franklin, Jefferson | 3 hr |
| Apr 6, 10:00 PM CDT | Flash Flood Warning | JAN | Kemper, Lauderdale, Neshoba, Newton | 4 hr |
| Apr 6, 10:09 PM CDT | River Flood Warning | JAN | Covington, Jones | 4 days |
| Apr 6, 10:19 PM CDT | Special Weather Statement | JAN | Adams | 21 min |
| Apr 6, 10:28 PM CDT | Flash Flood Warning | JAN | Issaquena, Warren | 2 hr |
| Apr 6, 10:34 PM CDT | Flash Flood Warning | JAN | Copiah, Hinds, Madison, Rankin, Simpson | 116 min |
| Apr 6, 10:44 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Jefferson | 46 min |
| Apr 6, 10:45 PM CDT | Flash Flood Warning | JAN | Attala, Carroll, Choctaw, Clay, Kemper, Montgomery and 4 more | 3 hr |
| Apr 6, 11:04 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah | 41 min |
| Apr 6, 11:36 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Lincoln, Simpson | 54 min |
| Apr 6, 11:40 PM CDT | Tornado Warning | JAN | Copiah, Simpson | 50 min |
| Apr 7, 12:04 AM CDT | Special Weather Statement | JAN | Lincoln | 31 min |
| Apr 7, 12:08 AM CDT | River Flood Warning | JAN | Yazoo | 59 hr |
| Apr 7, 12:19 AM CDT | Tornado Warning | JAN | Rankin, Simpson, Smith | 56 min |
| Apr 7, 12:21 AM CDT | Flash Flood Warning | JAN | Copiah, Hinds, Rankin, Simpson | 3 hr |
| Apr 7, 12:28 AM CDT | Flash Flood Warning | JAN | Attala, Leake, Scott | 3 hr |
| Apr 7, 12:36 AM CDT | Flash Flood Warning | JAN | Noxubee | 114 min |
| Apr 7, 12:50 AM CDT | Flash Flood Warning | JAN | Franklin, Jefferson Davis, Lawrence, Lincoln | 115 min |
| Apr 7, 12:56 AM CDT | Tornado Warning | JAN | Jasper, Newton, Scott | 49 min |
| Apr 7, 1:06 AM CDT | Flash Flood Warning | JAN | Jasper, Smith | 114 min |
| Apr 7, 1:32 AM CDT | Tornado Warning | JAN | Kemper, Lauderdale | 58 min |
| Apr 7, 1:35 AM CDT | Special Weather Statement | JAN | Lincoln | 30 min |
| Apr 7, 1:47 AM CDT | Tornado Warning | JAN | Covington, Jefferson Davis, Simpson, Smith | 43 min |
| Apr 7, 2:03 AM CDT | Flash Flood Warning | JAN | Kemper, Lauderdale | 117 min |
| Apr 7, 2:07 AM CDT | Flash Flood Warning | JAN | Newton | 113 min |
| Apr 7, 2:20 AM CDT | Tornado Warning | JAN | Clarke, Jasper, Jones, Smith | 55 min |
| Apr 7, 3:10 AM CDT | Areal Flood Warning | JAN | Claiborne, Copiah, Hinds, Issaquena, Madison, Rankin and 4 more | 18 hr |
| Apr 7, 3:11 AM CDT | Special Weather Statement | JAN | Newton | 29 min |
| Apr 7, 3:13 AM CDT | Flash Flood Warning | JAN | Clarke, Jasper | 5 hr |
| Apr 7, 3:15 AM CDT | Flash Flood Warning | JAN | Noxubee | 3 hr |
| Apr 7, 3:29 AM CDT | Flash Flood Warning | JAN | Kemper, Lauderdale | 3 hr |
| Apr 7, 3:31 AM CDT | Areal Flood Warning | JAN | Leake, Neshoba, Newton, Rankin, Scott, Smith | 21 hr |
| Apr 7, 3:45 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Lawrence | 45 min |
| Apr 7, 4:01 AM CDT | Special Weather Statement | JAN | Jefferson Davis | 29 min |
| Apr 7, 4:49 AM CDT | Special Weather Statement | JAN | Marion | 31 min |
| Apr 7, 5:08 AM CDT | Special Weather Statement | JAN | Newton | 32 min |
| Apr 7, 6:29 AM CDT | Flash Flood Warning | JAN | Lauderdale | 2 hr |
| Apr 7, 8:12 AM CDT | Areal Flood Warning | JAN | Kemper, Noxubee | 14 hr |
| Apr 7, 8:26 AM CDT | Areal Flood Warning | JAN | Clarke, Jasper, Lauderdale | 24 hr |
| Apr 7, 11:24 AM CDT | River Flood Warning | JAN | Madison, Rankin | 10 days |
| Apr 7, 12:00 PM CDT | River Flood Warning | JAN | Clarke | 7 days |
Nearby
River Flood Warnings in Mississippi, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.